# SDR TSAA0151047

- Difficulty date: April 23, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545866688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 500B, CORROSION FOUND AT STATION 500B STRINGER 28R KEEL BEAM.  REMOVED CORROSION AND CUT OUT A 5 INCH HOLE.  FABRICATED FILLER AND SKIN PATCH.  INSTALLED FILLER, PATCH PER SRM 51-10-6 PAGE 4, REPAIR COMPLETED.  AIRCRAFT RETURNED TO SERVICE.  (M)
